# SDR 2007UALA01327

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 27,453 hours, 7,589 cycles
- Engine: Pwa PW4052
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO FIRST OFFICER'S OXYGEN MASK PROBLEM.  [SUP 05-24-07]  FIRST-OFFICER'S O2 MASK BROKEN.  MOVABLE RED SQUEEZE TAB BROKEN OFF AT BASE REPLACED FIRST-OFFICER'S O2 MASK . SUSPECT ROUGH HANDLING BY FLIGHT CREW.
